MathSciNet Relay Station
MathSciNet bibliographic data
MR480872 (58 #1021) 22E45 (33A75 43A85)
Gelbart, Stephen S. Harmonics on Stiefel manifolds and generalized Hankel transforms. Bull. Amer. Math. Soc. 78 (1972), no. 3, 451–455.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement